# SDR IPXA2021080657492

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 59,139 hours, 19,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXTERIOR DOOR HANDLE WILL NOT STOW WHEN DOOR IS SHUTCLOSED EXTERIOR DOOR SEVERAL TIMES ALL OPERATIONS NORMAL REFAMM 52-12-00-862-027-001
